# SDR SWAA2024082931054

- Difficulty date: August 26, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 66,655 hours, 34,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Wrong Part
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN POINTED IN WRONG DIRECTION<[01] R&R EMERGENCY EXIT SIGN REF AMM 11-32-01
